# SDR SWAA2020011427346

- Difficulty date: January 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ATTACH ANGLE CRACKED AT STA 867 LBL 15; ATTACHED TO WASTE TANK ENCLOSURE VERTICAL POST / REMOVED AND REPLACED DAMAGE AFT CARGO PIT ATTACH ANGLE AT BS 867 LBL15 ATTACHED TO WASTE TANK ENCLOSURE VERTICAL POST IAW SRM 51-40-02-0G-0 + DWG# 149A8102
